# SDR COOSDR020164

- Difficulty date: June 1, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 46-RIGHT FUSELAGE SKIN CRACKED AND CORRODED BETWEEN BS 1164.5 AND BS 1179 BETWEEN STR 26R AND STR 25R.
